MathSciNet Relay Station
MathSciNet bibliographic data
MR2437717 (2010b:60141) 60G51 (60E07 60F05 60H10 60J75)
Imkeller, Peter; Pavlyukevich, Ilya Metastable behaviour of small noise Lévy-driven diffusions. ESAIM Probab. Stat. 12 (2008), 412–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement